# SDR QXEA2013032500668

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P AND 26P CLIPS ARE CORRODED AT STA 698.  STRINGER CLIPS AT 698 STR 25P AND 26P FOUND TO BE OUT OF LIMITS IAW SRM 53-40-03-00-01, REV 12.  REMOVED STRINGER CLIPS AT STA 698, STRINGERS 25P AND 26P FOR FOM IAW SRM 51-42-05-02-01 AND 51-40-15-02-01, REV 12. MATCH DRILLED NEW CLIPS IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL.  INSTALLED CLIPS IAW SRM 51-42-05-02-01, REV 12 AND SRM 51-40-15-02-01, REV 12.  APPLIED ALUMINIZED PAINT AND CORROSION RESISTING COMPOUND IAW SRM 51-25-15-02-01 REV 12 AND AMM 51-25-01-390-801, REV 40.
